# SDR COMA0460548

- Difficulty date: September 28, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 20,847 hours, 18,457 cycles
- Engine: Ge CF343A1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE IS CRACKED ON RT SIDE JUST AFT OF NOSE LANDING GEAR DOOR AT FS 230.  REPARIED IAW REO 601R-53-11-048.
